Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Will postinor cause hand cramp

Premium Questions

doctor1 MD

straight to the drugstore were they gave me Postinor 1. I took the tablet within 24 hours. The day after, I started having some...

doctor1 MD

postinor 2 with in 8 hours of sex and took 2nd tablet as instructed. on 14 th this month she started .... increased size of her breast and...

doctor1 MD

immediately drank salt and water then drink Postinor 2 around 8am the same day and at about 2.30 the same day I took the second pill now am...

doctor1 MD

hi. I had unprotected sex on XXXXXXX 26 at 11pm and I took Postinor 2 on the 28 7am. and a few ... mentstrual cramp. but I've still...

doctor1 MD

Getting hand cramps fairly regularly that pass in a few minutes ...

Public Forum Discussions

doctor1 MD

hi.. i had unprotected sex and took postinor 1 within 24hrs.. that was a friday.. but started ... on wednesday... today s friday and im...

doctor1 MD

Hi, I had unprotected sex the day I was ovulating, took postinor 2 about an hour after and the second pill 12 hours later as instructed, I...

doctor1 MD

on the 28th. So my question is, can postinor 2 cause cramps. ...Please I had sex 6 days ago which I took postinor 2...

doctor1 MD

Hello doc,i had unprotected sex with my b.f on 28th of last month but took postinor 2 the following day,today the 8th of this month I woke...

doctor1 MD

Dear Doctor, I had sex with my boyfriend three days after my period-monday. I took postinor 2 after though he didnt cum in me-thursday ....

Mobile Questions and Answers

doctor1 MD

Hi dear and thanks for your query. A week of bleeding after you have took postinor is normal,but if you have normal flux of bleeding. If...

doctor1 MD

They both are two separate problems.get your serum calcium tested and go for an ent evaluation to check for tbd cause of nose bleed.

doctor1 MD

Hi Breast tenderness is a side effect of postinor. If you are having it regularly might have to discontinue after consulting your...